Microsoft Identity and Security-related sessions at RSA Conference 2021

RSA Conference 2021 is a virtual event scheduled for the week of May 17. This typically is the USA edition of the annual event. The event was pushed back from February 2020.

About RSA Conference

RSA Conferences enable you to connect to cybersecurity’s best minds and biggest ideas. The annual RSA conferences offer expert-led sessions, thought-provoking keynotes, cutting-edge innovation and interactive networking opportunities.  You can meet industry leaders and peers, learn about the latest trends that are most relevant to your needs, grow your career and help shape the future of the industry.

The 2021 RSA Conference focuses on resilience. Every year brings with it new challenges. To you. To your employees. To your organization. The best weapon against these challenges? Resilience.

You can enjoy the following identity and security-related sessions from Microsoft at the 2021 RSA Conference:

Keynote sessions

KEY-T02 Safeguarding Privacy with Purpose and Passion

Speaker: Vasu Jakkal
Date: Tuesday, May 18 6:15 AM – 6:30 AM Pacific Time
Duration: 15 minutes

It’s a reality of this decade that technological innovation is outpacing privacy protections, creating a mandate to include privacy as a central component of a strong security posture. Vasu Jakkal will discuss the shared responsibility to protect privacy for all, as well as key ways you can lead, build trust, and create enduring business value through comprehensive privacy and security practices.

Classroom sessions

SPO2-M12 Zero Trust in a Post-pandemic World 

Speakers: Bret Arsenault and Rob Lefferts
Date: Monday, May 17 12:05 PM – 12:45 PM Pacific Time
Duration: 40 minutes

Join this lively conversation between Microsoft CISO Bret Arsenault and CVP of Microsoft 365 Security Rob Lefferts as they discuss how recent attacks and learnings from the past year are shaping their security and product roadmap strategy. Learn about how to implement Zero Trust, and what securing a post-pandemic work model could look like.

OST-T14 Building Privacy-Resilient Identity

Speakers: Ankur Patel and Daniel Buchner
Date: Tuesday May 18 11:35 AM – 12:15 PM Pacific Time
Duration: 40 minutes

Organizations have many requirements to safeguard customer and employee privacy. Learn how decentralized identity technology and open standards can preserve privacy by default and help to reimagine identity verification processes. You’ll see firsthand how Decentralized IDs and Verifiable Credentials work, and gain an understanding of how Zero Knowledge Proofs can level-up privacy.

LAW-T18 Navigating the Biometric Anatomy

Speaker: Chris Hydak
Date: Tuesday, May 18 3:05 PM – 4:05 PM Pacific Time
Duration: 60 minutes

How can organizations enable biometric solutions in a compliant and responsible manner? This session will provide a roadmap to design and launch biometric systems, both as a technology platform and as a business with first-party relationships with consumers. The session will draw practical lessons from the dizzying labyrinth of global laws governing biometrics.

Learning Objectives:

  1. Gain a clear understanding of biometric laws.
  2. Learn strategies for enabling biometrics while reducing risk.
  3. Learn how to apply a framework for developing and launching biometrics.

IDY-R05 Managing Access Entitlements & Their Lifecycle in a Multi-Cloud Environment

Speakers: Anmol Singh and Victoria Almazova
Date: Thursday, May 20 10:30 AM – 11:10 AM Pacific Time
Duration: 40 minutes

A shift to multi-cloud strategy renders the long-established IAM controls for managing access entitlements ineffective and therefore requires attention to security risks emanating from poor cloud access governance. This session will identify the key impacts of this transition on an organization's existing access entitlements management practices and offers recommendations to address those impacts.

Birds of a Feather sessions

BOF-W07 Removing IT/OT Silos and Implementing Zero Trust for IoT/OT Devices

Speaker: Phil Neray
Date: Wednesday, May 19 10:05 AM – 10:45 AM Pacific Time
Duration: 40 minutes

OT and IT teams have traditionally operated in separate silos. But digital transformation has removed "air-gaps” between IT and OT networks, increasing the need for collaboration to reduce risk of downtime and safety incidents from cyber-physical attacks. In this session, we'll explore practical strategies for removing IT/OT organizational silos and strengthening IoT/OT zero-trust without agents.

Panel discussions

Tech-W11 Doing the Safety Dance: Will Trusted Execution Environments Protect Us?

Speakers: Aeva Black, Mike Bursell, Nelly Porter and Sarah Novotny
Date: Wednesday, May 19 11:35 AM – 12:15 PM Pacific Time
Duration: 40 minutes

Confidential computing is a breakthrough technology that protects application integrity and privacy through the use of Trusted Execution Environments (TEEs). Experts will discuss the state of this new technology, how it is changing the security landscape, what threats it can (and can't) protect against, adoption among service providers and in open source, and what might come next.

leave your comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.